Untitled Reply


KANATLI U., Ayanoglu T., ESEN E., ATAOĞLU M. B., ÖZER M., Cetinkaya M., ...More

JOURNAL OF ORTHOPAEDIC SURGERY, vol.28, no.3, pp.4, 2020 (SCI-Expanded) identifier identifier identifier

  • Publication Type: Article / Letter
  • Volume: 28 Issue: 3
  • Publication Date: 2020
  • Doi Number: 10.1177/2309499020917476
  • Journal Name: JOURNAL OF ORTHOPAEDIC SURGERY
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, CINAHL, EMBASE, MEDLINE, Directory of Open Access Journals
  • Page Numbers: pp.4
  • Gazi University Affiliated: Yes